Side Effects of Triamcinolone Inhalers
Among the common side effects of triamcinolone inhalers are headaches, sinus infections, and a sore throat. In most cases, the side effects of triamcinolone inhalers are minor and either don't require treatment or can easily be treated. Certain side effects, however, should be reported to a healthcare provider immediately. Some of these more serious side effects include asthma symptoms that are getting worse or signs of an allergic reaction.
The Side Effects of Triamcinolone Inhalers: An Introduction
As with any medicine, there are possible side effects with the triamcinolone inhaler (Azmacort®). However, not everyone who takes the triamcinolone inhaler will experience side effects. In fact, most people tolerate the medication well. When side effects do occur, in most cases they are minor and either require no treatment or can easily be treated by you or your healthcare provider.
(This article covers many, but not all, of the possible side effects with triamcinolone inhalers. Your healthcare provider can discuss a more complete list of side effects with you.)
As of December 2009, the manufacturer of the triamcinolone inhaler decided to stop making it in order to comply with regulations concerning chlorofluorocarbons (CFCs), chemicals that may deplete the ozone layer. Had the triamcinolone inhaler been a more popular drug, the manufacturer would probably have chosen to reformulate the drug without CFCs, instead of just discontinuing it. Any unexpired triamcinolone inhalers still in pharmacies may be dispensed until December 31, 2010, after which they can no longer be sold in the United States.